# SDR ASAA2013072395664

- Difficulty date: July 23, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 20,244 hours, 6,345 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OVERHEAT LIGHT DOES NOT ILLUMINATE DURING TEST.  ACFT GROUNDED.
